# SDR UHLA201505200384

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 15,367 hours, 11,466 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE DR PAX FWD OPEN.  HAPPENED IN CLIMB FL 320-340.  WENT AWAY AT 3.3 DIFF, LATCH INDICATOR WENT TO HALF GREEN DURING FLIGHT.  F/A PUSHED HANDLE AND MESSAGE WENT AWAY.  R & R L1 DOOR INDICATION HARNESS, OPS CHECKED GOOD IAW AMM 52-72-20.
